# SDR CALA0801013

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 33,042 hours, 10,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY AND FLIGHT DECK EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY BATTERY PACK, OPERATION CHECKS GOOD.
